Alert archive / Wisconsin / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 23, 2013, 2:29 AM CDT for 4 counties in Wisconsin. It was in force for 5 hr. 23 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2013, 2:29 AM CDT (07:29 UTC)
- Expired
- Jun 23, 2013, 7:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, WI, Grant County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 70 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 2:37 AM CDT | FLOOD | Boscobel, WI | 650 HOMES IMPACTED BY HIGH WATER LAST 24 HOURS WITH 2 DOZEN FAMILIES MISPLACED. MANY HOMES HAD BASEMENTS FULL OF WATER OR WATER INTO 1ST LEVEL. MORE DAMAGE EXPECTED FROM TONIGHTS RAIN AROUND THE AREA OF COUNTY. |
| Jun 23, 2:37 AM CDT | FLASH FLOOD | 3 Se Boscobel, WI | RAINFALL OVERNIGHT HAS CAUSED TREMENDOUS DAMAGE TO INFRASTRUCTURE SOUTH AND EAST OF BOSCOBEL. COUNTY ROADS MS AND S HAVE LOTS OF WASHOUTS AND BRIDGES BLOWN OUT. |
| Jun 23, 3:00 AM CDT | HEAVY RAIN 3.77 | De Soto, WI | |
| Jun 23, 3:24 AM CDT | FLOOD | Chaseburg, WI | WATER STILL HIGH NEAR HIGHWAY 162 |
| Jun 23, 3:24 AM CDT | FLOOD | Readstown, WI | DRAINAGE AREAS INTO KICKAPOO RIVER STILL BANKFUL OR MORE |
| Jun 23, 3:24 AM CDT | FLASH FLOOD | Genoa, WI | |
| Jun 23, 6:00 AM CDT | HEAVY RAIN 2 | 3 Sse Steuben, WI | COOP OBSERVER STATION STEUBEN 4SE /SBNW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 6:00 AM CDT | HEAVY RAIN 3.2 | Genoa, WI | COOP OBSERVER STATION GENOA DAM 8 /GENW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 6:00 AM CDT | HEAVY RAIN 3.87 | 4 Sw Lynxville, WI | COOP OBSERVER STATION LYNXVILLE DAM 9 /LYNW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 6:20 AM CDT | HEAVY RAIN 3.93 | Soldiers Grove, WI | COOP OBSERVER STATION SOLDIERS GROVE /SOGW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | FLOOD | Gotham, WI | HIGHWAY 60 HAS DAMAGE BETWEEN GOTHAM AND MUSCODA AND MAY BE REDUCED TO ONE LANE AT TIMES. |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 1.87 | 2 Nnw Bloomingdale, WI | COOP OBSERVER STATION WESTBY 3ENE /WESW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 1.92 | 1 E Viroqua, WI | COOP OBSERVER STATION VIROQUA /VQAW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 1.98 | La Farge, WI | COOP OBSERVER STATION LA FARGE /LAFW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 2.43 | 4 Ssw Rockbridge, WI | COOP OBSERVER STATION RICHLAND CENTER 4N /RCRW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 2.65 | 2 Sse Prairie Du Chien, WI | AWOS STATION PRAIRIE DU CHIEN AIRPORT /PDC/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 2.76 | 3 Nw Boaz, WI | COOP OBSERVER STATION BOAZ 2NW /BOAW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 2.93 | 2 Nw Richland Center, WI | COOP OBSERVER STATION RICHLAND CENTER 1NW /RCCW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 2.95 | 1 Nne Prairie Du Chien, WI | COOP OBSERVER STATION PRAIRIE DU CHIEN /PDCW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 3.38 | 6 Se Gays Mills, WI | 7.74 INCHES SINCE FRIDAY JUNE 21 |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 3.62 | 8 Nw Ferryville, WI | COOP OBSERVER STATION DE SOTO 1SE /VICW3/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:00 AM CDT | HEAVY RAIN 3.86 | 2 Ne Boscobel, WI | ASOS STATION BOSCOBEL AIRPORT /OVS/ HEAVY RAIN DURATION 24 HOURS |
| Jun 23, 7:03 AM CDT | HEAVY RAIN 4.15 | 1 Ene Boscobel, WI | MESONET STATION 1 ENE BOSCOBEL /BBLW3/ HEAVY RAIN DURATION 24 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2548 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
151
WGUS53 KARX 230729
FFWARX
WIC023-043-103-123-231200-
/O.NEW.KARX.FF.W.0030.130623T0729Z-130623T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
229 AM CDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
NORTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
VERNON COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 700 AM CDT
* LINGERING HEAVY RAIN WITH THUNDERSTORMS AND VERY HEAVY RAIN
THAT FELL EARLIER IN THE NIGHT CONTINUES TO CREATE DANGEROUS
FLASH FLOODING. THIS WARNING EXTENDS THE PREVIOUS FLASH FLOOD
WARNINGS FOR SOUTHWEST WISCONSIN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOSCOBEL...BLUE RIVER...PRAIRIE DU CHIEN...STEUBEN...CHASEBURG
AND GOTHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. STAY ON HIGH GROUND...AND BE ALERT AS YOU DRIVE LATER TODAY
FOR DAMAGE OR WASHED OUT ROADS.
&&
LAT...LON 4300 9116 4313 9118 4326 9106 4332 9111
4336 9121 4341 9120 4372 9127 4373 9060
4360 9030 4356 9030 4355 9019 4316 9019
4319 9026 4321 9035 4319 9042 4285 9042
4285 9084
$$
SHEA2 follow-up statements
248
WGUS73 KARX 230858
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 AM CDT SUN JUN 23 2013
WIC023-043-103-123-231200-
/O.CON.KARX.FF.W.0030.000000T0000Z-130623T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD WI-GRANT WI-VERNON WI-RICHLAND WI-
358 AM CDT SUN JUN 23 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RICHLAND...VERNON...
NORTHERN GRANT AND CRAWFORD COUNTIES UNTIL 700 AM CDT...
FLASH FLOODING CONTINUES OVER MUCH OF SOUTHWEST WISCONSIN...
ESPECIALLY NEAR THE WISCONSIN RIVER VALLEY. NUMEROUS ROADS AND
BRIDGES REMAIN DAMAGED IN NORTHERN GRANT COUNTY.
IN RICHLAND COUNTY...COUNTY ROADS F AND JJ REMAIN CLOSED BUT HIGHWAY
60 IS OPEN AGAIN. SOME CULVERTS JUST OFF OF HIGHWAY 60 IN FAR
SOUTHERN ENDS OF THE COUNTY DID SUSTAIN DAMAGE FROM EARLIER RAIN.
VERNON AND CRAWFORD COUNTIES ARE ALSO VERY BUSY WITH MUDSLIDES AND
MONITORING OF FLOODING.
RAINFALL HAS BECOME MUCH LIGHTER ACROSS THE AREA SINCE 2AM. THIS
TREND SHOULD CONTINUE THROUGH DAY BREAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4300 9116 4313 9118 4326 9106 4332 9111
4336 9121 4341 9120 4372 9127 4373 9060
4360 9030 4356 9030 4355 9019 4316 9019
4319 9026 4321 9035 4319 9042 4285 9042
4285 9084
$$
SHEA529
WGUS73 KARX 230945
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 AM CDT SUN JUN 23 2013
WIC023-043-103-123-231200-
/O.CON.KARX.FF.W.0030.000000T0000Z-130623T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD WI-GRANT WI-VERNON WI-RICHLAND WI-
445 AM CDT SUN JUN 23 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RICHLAND...VERNON...
NORTHERN GRANT AND CRAWFORD COUNTIES UNTIL 700 AM CDT...
RAIN HAS NOW ENDED IN THE WARNED AREA BUT SIGNIFICANT FLOODING
CONTINUES IN MANY AREAS...ESPECIALLY NEAR THE WISCONSIN RIVER VALLEY
IN FAR SOUTHWEST WISCONSIN.
THERE ARE NUMEROUS SECONDARY ROADS WASHED OUT OR DAMAGED. AREA
CREEKS AND RIVERS REMAIN HIGH OR ARE FLOODING. THERE IS
INFRASTRUCTURE DAMAGE TO CULVERTS AND BRIDGES MAKING TRAVEL NEARLY
IMPOSSIBLE OR DANGEROUS IN MANY AREAS.
BE ESPECIALLY CAUTIOUS IF YOU ARE VENTURING OUT THIS MORNING. NORMAL
ROADS COULD BE IMPASSABLE. IF YOU COME ACROSS HIGH WATER...DO NOT
TAKE RISKS BY PASSING THROUGH IT.
&&
LAT...LON 4300 9116 4313 9118 4326 9106 4332 9111
4336 9121 4341 9120 4372 9127 4373 9060
4360 9030 4356 9030 4355 9019 4316 9019
4319 9026 4321 9035 4319 9042 4285 9042
4285 9084
$$
SHEAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 12:38 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 23, 12:38 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1238 AM CDT SUN JUN 23 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 AT 3 PM...A WARM FRONT WAS LOCATED NEAR THE INTERSTATE 94 CORRIDOR AND AN OUTFLOW BOUNDARY OVER NORTHERN IOWA. AS THE TEMPERATURES RISE ABOVE THE CONVECTIVE TEMPERATURES /LOWER 80S/ LATE THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. IN ADDITION... EXPECT THE SYSTEM MOVING OUT OF NORTHWEST IOWA TO GRADUALLY UPSCALE AS IT MOVES INTO BETTER CAPES AND MOISTURE TRANSPORT. WITH 0-3 KM SHEAR GREATER THAN 40 KNOTS...THINKING THAT THE STORMS BECOME MORE COLD POOL DOMINATED THAT THERE WILL ONCE AGAIN BE THE POTENTIAL FOR SOME BOW ECHOS TO DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...WITH 1000 TO 1200 J/KG DCAPES THERE WILL BE THE POTENTIAL FOR DAMAGING WET MICROBURSTS. WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.8 AND 2.0 INCHES AND WARM CLOUDS DEPTHS BETWEEN 4 AND 4.5 KM...EXPECT THE THUNDERSTORMS TO BE VERY EFFECTIVE RAIN PRODUCERS. HOWEVER IT LOOKS LIKE THEY WILL BE PROGRESSIVELY MOVING WHICH WILL LIMIT THE THREAT FOR WIDESPREAD FLASH FLOODING. HOWEVER WITH THIS SAID...WILL STILL HAVE TO WATCH URBANIZED AREAS WHERE JUST AN INCH OF RAIN AN HOUR CAN RESULT IN SOME LOCALIZED FLASH FLOODING. FOR OVERNIGHT...THE 23.12Z DETERMINISTIC MODELS CONTINUE TO SHOW THAT MUCH OF THE PRECIPITATION FOR THIS TIME PERIOD WILL BE MAINLY NORTH OF THE INTERSTATE 90 CORRIDOR. THEY HAVE SHOWED THIS FOR THE PAST 6 MODEL CYCLES. THIS IS IN RESPONSE TO THE TROUGH CURRENTLY OVER NEBRASKA MOVING NORTHEAST AWAY FROM THE FORECAST AREA. AS THIS OCCURS...THE NOSE OF THE 850 MB MOISTURE TRANSPORT WILL PUSH NORTH INTO NORTHERN WISCONSIN. IN THE WAKE OF THIS TROUGH...THE PRECIPITABLE WATER VALUES DROP TO 1.2 TO 1.4 INCHES...AND THE WARM CLOUD LAYER DEPTHS FALL INTO THE 3.5 TO 4 KM RANGE. THIS IS IDEA THAT THE PRECIPITATION COULD BEGIN WANING OVERNIGHT IS SUPPORTED BY THE LAST 2 RUNS OF THE HRRR WHICH SHOWS A BAND OF SHOWERS AND THUNDERSTORMS PROGRESSIVELY MOVING NORTHEAST THROUGH CLARK AND TAYLOR COUNTIES IN NORTH CENTRAL WISCONSIN BETWEEN 23.07Z AND 23.09Z. FOR SUNDAY AFTERNOON...EXPECT THE UPPER LEVEL TROUGH WHICH HAS BEEN POSITIONED TO OUR WEST OVER THE LAST SEVERAL DAYS TO MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA. WHILE THE 850 MB MOISTURE TRANSPORT IS NOT THAT IMPRESSIVE. PRECIPITABLE WATER VALUES DO CLIMB TO AROUND 1.8 INCHES...WARM CLOUD LAYER DEPTHS CLIMB ABOVE 4 KM...AND CORFIDI VECTORS SUGGEST TRAINING ALONG AND AHEAD OF THE COLD FRONT. AS A RESULT...WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME FLOODING. CERTAINTY ON THE SPEED AND LOCATION OF THIS FRONT WAS NOT HIGH ENOUGH TO GO WITH A FLASH FLOOD WATCH AT THIS TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 ON SUNDAY NIGHT AND MONDAY...THE MODELS CONTINUE TO SHOW THAT A SHORT WAVE TROUGH WILL MOVE ACROSS WESTERN AND NORTHERN MINNESOTA. AS THIS OCCURS...EXPECT A COLD FRONT TO MOVE THROUGH THE REGION. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. IT MAY MOVE FAR ENOUGH EAST TO ALLOW SOME DRYING ON MONDAY AFTERNOON. FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO SHOW THAT A STATIONARY FRONT WILL LINGER ACROSS THE AREA. WHILE THE MODELS HAVE CONSISTENTLY SHOWED THIS...THEY CONTINUE TO STRUGGLE ON THE LOCATION AND TIMING OF THUNDERSTORM COMPLEXES WHICH MOVE THROUGH THE REGION...SO JUST WENT WITH THE ALL BLEND TEMPERATURES AND PRECIPITATION CHANCES. FOR THE REMAINDER OF THIS TIME PERIOD...IT CONTINUES TO LOOK LIKE THE UPPER LEVEL RIDGE WILL RETROGRADE WEST INTO THE WESTERN UNITED STATES. THIS WOULD PLACE THE AREA UNDER NORTHWEST FLOW ALOFT. AS A RESULT...EXPECT NEAR TO SLIGHTLY BELOW-NORMAL TEMPERATURES. PRECIPITATION CHANCES ARE NOT CLEAR AS THERE WILL THE POTENTIAL FOR SHORT WAVE TROUGHS TO MOVE SOUTHEAST THROUGH THE AREA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1237 AM CDT SUN JUN 23 2013 BOUNDARY ACROSS NORTHEAST IOWA INTO SOUTHWEST WISCONSIN HAS SHOWN NO MOVEMENT THROUGH THE EVENING HOURS WITH STORMS CONTINUING ALONG AND NORTH OF IT. REGIONAL AND LOCAL RADAR DOES SHOW A BREAK IN THE ACTIVITY BACK IN THE INTERSTATE 35 CORRIDOR. THE NEXT ROUND OF CONVECTION OVER SOUTHWEST MINNESOTA INTO SOUTH DAKOTA HAS A MORE NORTHEAST MOVEMENT. THE LAST TWO RUNS OF THE LOCAL ARXLAPS HAS LATCHED ONTO THESE DIFFERENT AREAS OF CONVECTION WITH THE 23.03Z RUN TAKING THE ACTIVITY OVER THE AREA OFF TO THE EAST AND OUT OF THE REGION DURING THE OVERNIGHT WHILE TAKING THE NEXT ROUND PAST THE AREA TO THE NORTH. THE 23.03Z HRRR SHOWS THE SAME TRENDS SO PLAN TO CONTINUE THE TSRA THROUGH 08Z AT KRST AND 10Z AT KLSE. AFTER THAT WILL JUST DROP BACK TO VCSH FOR A SHORT WHILE BEFORE GOING TOTALLY DRY FOR THE REMAINDER OF THE MORNING. MVFR CONDITIONS WILL BE POSSIBLE WITH ANY OF THE TSRA ACTIVITY UNTIL IT ENDS. BY MID TO LATE AFTERNOON...THE 23.00Z NAM INDICATES THE SYNOPTIC BOUNDARY SHOULD PUSH INTO THE AREA WITH A SHORT WAVE TROUGH AND AS THE UPPER LEVEL FLOW TRIES TO TURN A LITTLE MORE TO THE WEST. SHOULD SEE MORE CONVECTION DEVELOP ALONG THIS BOUNDARY AND HAVE PUT IN A VCTS TO SHOW THIS WITH THE EXPECTATION THAT LATER FORECASTS WILL DETAIL THE TIMING BETTER. && .HYDROLOGY... ISSUED AT 253 PM CDT SAT JUN 22 2013 HYDRO CONCERNS LINGER ACROSS TURKEY...UPPER IOWA...SOUTHERN HALF OF THE KICKAPOO...BLACK...AND TURTLE CREEK. IN ADDITION...THE SMALL STREAMS ACROSS ALLAMAKEE AND CLAYTON COUNTIES IN NORTHEAST IOWA... AND CRAWFORD AND GRANT COUNTIES IN SOUTHWEST WISCONSIN. FORTUNATELY IT LOOKS LIKE THE HEAVIEST RAIN POTENTIAL FOR TONIGHT WILL BE MAINLY NORTH OF MOST OF THESE BASINS. HOWEVER THERE IS CONCERN ON SUNDAY THAT THERE COULD BE ANOTHER ROUND OF HEAVY RAIN THAT COULD AFFECT THE AREA ON SUNDAY AFTERNOON AND NIGHT. HOWEVER DUE TO THE UNCERTAINTY ON THE SPEED OF THIS SYSTEM...RAINFALL AMOUNTS ARE NOT CLEAR. IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE. THESE RIVERS ARE EXPECTED TO GO ABOVE FLOOD STAGE UNTIL AFTER JULY 1ST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...04 HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 22, 12:10 PM CDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT SAT JUN 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1210 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP NORTH OF A WARM FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES BEING THE MAIN THREATS. AFTER MIDNIGHT...THE THUNDERSTORMS WILL BE MAINLY NORTH OF THE INTERSTATE 94 CORRIDOR. THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA SUNDAY AND SOUTH OF INTERSTATE 90 ON MONDAY. PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED SUNDAY THROUGH THURSDAY. THE SEVERE RISKS SUNDAY AND MONDAY WOULD MAINLY BE DURING THE AFTERNOON AND EVENING HOURS. THE MAIN SEVERE THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND THE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON WEDNESDAY OR THURSDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM THIS AFTERNOON THROUGH MONDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS/BOYNE
In the hours before
Local storm report, Jun 23, 12:57 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1257 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HEAVY RAIN ST. ANSGAR 43.38N 92.92W
06/23/2013 M1.10 INCH MITCHELL IA TRAINED SPOTTER
RAINFALL FROM 1215 AM TO 1245 AM.
&&
WETENKAMPLocal storm report, Jun 23, 1:08 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
108 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM FLOOD MABEL 43.52N 91.77W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
0108 AM FLASH FLOOD 2 N LANESBORO 43.75N 91.97W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
WATER OVER HIGHWAY 250
&&
SHEALocal storm report, Jun 23, 1:19 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
119 AM CDT SUN JUN 23 2013
0117 AM FLASH FLOOD PRAIRIE DU CHIEN 43.04N 91.14W
06/23/2013 CRAWFORD WI EMERGENCY MANAGER
NUMEROUS CITY STREETS FLOODED WITH STALLED
VEHICLES. WATER ALSO OVERFLOWING THE MAIN
STORMWATER DRAINAGE DITCH.Local storm report, Jun 23, 1:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
143 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD 7 N PRAIRIE DU CHIEN 43.14N 91.14W
06/23/2013 CRAWFORD WI EMERGENCY MNGR
MUDSLIDES ALONG VARIOUS SPOTS ON HIGHWAY 35
0142 AM FLASH FLOOD 3 NE WAUZEKA 43.12N 90.85W
06/23/2013 CRAWFORD WI EMERGENCY MNGR
HIGHWAY 131 CLOSED DUE TO HIGH WATER
&&
SHEALocal storm report, Jun 23, 2:11 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
211 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM FLASH FLOOD CHOICE 43.66N 91.80W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
FAMILY STRANDED DUE TO HIGH WATER ALONG THE SOUTH FORK OF
THE ROOT RIVER. ALSO RELAYED VIA WKBT TELEVISION.
&&
SHEALocal storm report, Jun 23, 2:15 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
215 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM FLASH FLOOD LE ROY 43.51N 92.51W
06/23/2013 MOWER MN LAW ENFORCEMENT
WATER OVER HIGHWAY 56 NEAR LE ROY.
&&
WETENKAMPThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:09 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 66 min |
| Jun 22, 7:42 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jun 22, 8:20 PM CDT | Flash Flood Warning | ARX | Crawford | 6 hr |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 77 min |
| Jun 22, 8:52 PM CDT | Flash Flood Warning | ARX | Richland | 6 hr |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 22, 9:42 PM CDT | Areal Flood Advisory | ARX | Vernon | 4 hr |
| Jun 22, 9:59 PM CDT | Flash Flood Warning | ARX | Grant | 5 hr |
| Jun 22, 10:17 PM CDT | Flash Flood Warning | ARX | Richland, Vernon | 4 hr |
| Jun 23, 12:12 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 46 hr |
| Jun 23, 1:24 AM CDT | Areal Flood Advisory | ARX | La Crosse | 2 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 26 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 4 days |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 3 days |
| Jun 23, 6:59 AM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 6 hr |
| Jun 23, 12:05 PM CDT | River Flood Watch | ARX | Crawford, Grant | 19 hr |
| Jun 23, 1:49 PM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 12 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.